MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the preventive maintenance on the anesthesia system it was detected that the ground pin in the mains power inlet was a bit loose and was thus giving a bad protectively earth.There was no patient involvement.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported failure in this complaint has been completed.The pm was completed, and during the electrical safety tests performed by our field service engineer (fse) , the protective earth resistance at the mains power inlet measured 1 ohm, which is outside the specified limit.According to the requirements for anesthesia systems, the protective earth resistance at the mains power inlet should not exceed 100 mohms (0.1 ohm).Our field fse tightened the socket connectors, after which the protective earth reading was within the acceptable range.Our conclusion, based on the available information, is that tightening the socket connectors resolved the reported issue.However, the underlying cause of the loose ground pin could not be determined.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22476802
Report Number8010042-2025-0001077
Device Sequence Number15589464
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)210407
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown